Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7735
Title: Stability Analysis of Difference Methods for Parabolic Initial Value Problems
Authors: Sousa, Ercília 
Issue Date: 2006
Citation: Journal of Scientific Computing. 26:1 (2006) 45-66
Abstract: Abstract A decomposition of the numerical solution can be defined by the normal mode representation, that generalizes further the spatial eigenmode decomposition of the von Neumann analysis by taking into account the boundary conditions which are not periodic. In this paper we present some new theoretical results on normal mode analysis for a linear and parabolic initial value problem. Furthermore we suggest an algorithm for the calculation of stability regions based on the normal mode theory.
URI: http://hdl.handle.net/10316/7735
DOI: 10.1007/s10915-004-4799-z
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf226.81 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

3
checked on Aug 2, 2022

Page view(s)

210
checked on Aug 4, 2022

Download(s)

205
checked on Aug 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.